# SDR CA980521007

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 4141196P016
- Condition: Wrong Part
- Location: Transmission
- Component: Ge, 2CM9ABH7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED DRIVE SHAFT, REPLACED.
